# SDR SWIA200515278

- Difficulty date: July 9, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,867 hours, 3,382 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: D

## Discrepancy

AFTER T/O RECEIVED SMOKE/LAV CAUTION MESSAGE.  RAN BOTH PACKS FOR 1.5 HOURS ON GROUND.  OPERATED ALL CABIN LIGHTS. INSPECTED BALLASTS AND OPERATIONAL CHECK OF LAV SMOKE DETECTORS. NO MESSAGES APPEARED ON EICAS. NO DEFECTS NOTED.
